# SDR WTAA960209

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: MS33202
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - TRIM WARNING ON TAKEOFF REPORTED.  TAKEOFF ABORTED.  MAINTENANCE RESET AURAL WARNING CIRCUIT BREAKER.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
